# SDR COMA0760411

- Difficulty date: May 28, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 27,853 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Part time: 27,853 hours, 24,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM LBL 27 FS 409+128 OUTBOARD LOWER SIDE CRACKED.  REPAIRED PER REO 601R-53-41-056.
